Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Corrigendum to ``A generalization of a theorem of Rankin and Swinnerton-Dyer on zeros of modular forms''


Author: Jayce R. Getz
Journal: Proc. Amer. Math. Soc. 138 (2010), 1159-1159
MSC (2000): Primary 11F11
DOI: https://doi.org/10.1090/S0002-9939-09-10191-0
Published electronically: October 30, 2009
Original Article: Proc. Amer. Math. Soc. 132 (2004), 2221-2231
MathSciNet review: 2566581
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F11

Retrieve articles in all journals with MSC (2000): 11F11


Additional Information

Jayce R. Getz
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544-1000
Email: jgetz@math.princeton.edu

DOI: https://doi.org/10.1090/S0002-9939-09-10191-0
Received by editor(s): September 2, 2009
Published electronically: October 30, 2009
Communicated by: Ken Ono
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.